# SDR MALA975478

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82520974101
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AFT FLOOR TRACK EMERGENCY LIGHT LENS WAS FOUND TO BE BROKEN.  A NEW LENS IS TO BE INSTALLED PRIOR TO COMPLETION OF THE C-CHECK.  (M)
